# SDR ERAA078446

- Difficulty date: March 20, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N128EH
- Make and model: Bolkms BO105S
- Aircraft serial: 572
- System (JASC): 2421 · AC Generator-Alternator
- Part: Armature
- Part number: 230322111
- Part serial: R4179
- Condition: Arced
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXCESSIVE ARCHING DURING TEST.  WAS ISSUED TO AIRCRAFT BUT COULD NOT BE USED.
